• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

hiccup on the road to recovery

N

nikki_79

Member
Joined
Feb 10, 2013
Messages
15
Where to start, I have had depression all my life. After a long episode of manic depression and anxiety I have been on the road to recovery what I missed as well as taking my anti-depressants regularly I had become used to taking my pain meds regularly. Co-dydramol and tramadol which have obviously been giving me a flase sense of security as I stopped taking them a couple of days ago and am now feeling really low again and have just experienced my first anxiety attack in over 12 months. I guess I am an addict however I don't feel like one there has been no withdrawal symptoms but I guess what I am is an addict because every addict probably feels like they aren't an addict when they are. Am I making any sense I am a million thiughts all at once but feel like I am in slow motion its at times like these when I forget how far I have come but also remember how long it took me to feeling normal but was that normal hazed because of pain meds???? Very confused, empty and lonely right now
 
SomersetScorpio

SomersetScorpio

Well-known member
Joined
Aug 17, 2012
Messages
13,531
Location
The West Country
Sorry that you're feeling so low.
So just to clarify - you're feeling this way because you've stopped your pain medication?
How about the anti-depressants, are you still taking those or did you stop them a while ago?

I can't say whether or not you're an addict, or even what it would mean if you were addicted to your medication.
Have you talked to a doctor about how you're struggling at the moment?

You do have to remember you have come far. And yes, this is just a hiccup - it doesn't necessarily mean that you're back at square one. You just need some additional support at the moment. x
 
M

Mastiff mom

Well-known member
Joined
Jun 22, 2014
Messages
1,157
Location
Washington,DC
Hang in there, Nikki. Reach out for some help so you're not trying to figure all of this out alone. Sending you a big hug.
 
C

cookysasadmonster

Well-known member
Joined
Nov 16, 2014
Messages
106
Location
colorado
Where to start, I have had depression all my life. After a long episode of manic depression and anxiety I have been on the road to recovery what I missed as well as taking my anti-depressants regularly I had become used to taking my pain meds regularly. Co-dydramol and tramadol which have obviously been giving me a flase sense of security as I stopped taking them a couple of days ago and am now feeling really low again and have just experienced my first anxiety attack in over 12 months. I guess I am an addict however I don't feel like one there has been no withdrawal symptoms but I guess what I am is an addict because every addict probably feels like they aren't an addict when they are. Am I making any sense I am a million thiughts all at once but feel like I am in slow motion its at times like these when I forget how far I have come but also remember how long it took me to feeling normal but was that normal hazed because of pain meds???? Very confused, empty and lonely right now
If your body's not reacting badly then you're not addicted. When your body is hurting when you don't have the pain meds then you know you're addicted. I've been smoking heroin for over a year. I was real bad last month and stayed at a Homies how for a week to detox. The pain sucked. I got nauseated. The feeling of your body needing a drug is bad. You can't get comfortable unless your body feels like its on that drug. That whole week I had to drink and smoke weed to be alright. And sometimes I was still uncomfortable. It might be the antidepressants making you feel this way if you quit them. Talk to your Dr. Hope you find out what's going on and get back on a better road yo.
 
Top